# SDR SWAA2022021814657

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221 GF HAS DELAMED CORNER / REPAIRED DAMAGE ON FLOOR PANEL 221GF. BONDED REPAIR PLIES AND CURED. INSTALLED 1EA INSERT IAW B737-700 SRM 53-00-50-2R-0; SRM 53-00-50-2R-1 TAP TEST GOOD.
